Also having panic attacks. Don't know ifi can stand taking it 5 more days. Has anyone else had similar side effects?
I took Avelox for pneumonia too and I had no problems with it. It may not be the medicine though. How is your breathing? If your oxygen is low you can get panic feelings, dizziness and weakness. When the brain isnt getting enough oxygen, you will first feel dizzy and weak but then your brain sends out panic signals to get you to breathe faster and makes your heart pound to bring more oxygen to your brain. Are your lips or nails dusky (blueish looking)? If so then it is VERY likely not enough oxygen in your blood going to your brain. Did they give you an inhaler? Be sure you are using it and try to take as deep breaths as you can and get all that gunk coughed up. Try to deep breathe and cough every half to every hour. When you start to breathe as deep as you can you will likely start coughing but if you take several deep breaths and dont cough automatically then go ahead and try a few good deep coughs. If you have ever had surgery and you have one of those little plastic breathing devices (an incentive spirometer) that you have to breathe in and make the ball rise-that will help you get deep breaths if you still have one. I coughed up the thickest nasiest brownish gunk!! You may need to go the the Urgent Care and have them check your oxygen saturation-they do this with a little clip device on your finger that reads how much oxygen is circulating-its called pulse oximetry. You may need a nebulizer breathing treatment. You may need to go into the hospital for respiratory therapy so they can get that fluid to drain.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 7 answers
Since taking avelox 400 mg for three days, I started having horrible panic attacks and had to go to?
Posted 23 Sep 2011 • 1 answer
Posted 5 Jan 2014 • 1 answer
Posted 5 Sep 2014 • 2 answers
Buspirone - Head whooshing/dizziness, Is this a normal side effect? Will it go away? 7.5 2x day with
Posted 20 Aug 2016 • 2 answers